Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have diarrhoea and experiencing pain after eating. Could I take nexium?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
I have had diarreah all morning and get hunger pains 1 and 1//2 hours after eating. Will taking nexium and/or probiotice help. This started after something I ate last night. No fever. No nausea.
Posted Sun, 24 Nov 2013 in Digestion and Bowels
Answered by Dr. Rakhi Tayal 46 minutes later
Brief Answer: Probiotic will help you. Detailed Answer: Hello, Thanks for trusting us with your health concern. The diarrhea that you are having is likely to be due to a mild intestinal infection most commonly a viral infection. Taking a probiotic will help. Nexium is not needed since there is no gastric acidity or nausea. Take a healthy, balanced and nutritious diet consisting more of fruits, salads, soups and raw vegetables (after proper washing). Medicines such as loperamide (Imodium) and bismuth subsalicylate (Pepto-Bismol) can help relieve symptoms. Get your stool examined and if it indicates infection or you are not better in two days, see your doctor for a course of antibiotics. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor